# SDR MWEA99901

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOL MARK ON UPPER OUTBOARD END OF RIGHT FLAP SKIN NEXT TO TRAILING EDGE MOUNTING FLANGE.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
